Causes Of Constipation After Diarrhea?

Illustration of Causes Of Constipation After Diarrhea?
Illustration: Causes Of Constipation After Diarrhea? Bing

, a few weeks ago I had diarrhea for almost 5 days, after that I was given antibiotics and diarrhea medicine. However, after 2 days I no longer had diarrhea, it even became difficult for me to have a chapter. Every time I have a chapter it is hard and difficult to expel, causing (sorry) my anus to hurt, but after a few minutes the pain is gone. My stomach often feels sick to my stomach but when I squat down it goes away and I don’t dare to push. This kind of incident always happened to me when I recovered from diarrhea, and I became a bit paranoid. What do you think I should do? Because until now I still often consume vegetables but still constipated. Thank you 🙂

1 Answer:

Hello


Constipation after diarrhea is mostly caused by side effects of the drugs taken. Antidiarrheal drugs are known to work by reducing the movement of the intestines. If the use of the drug is not according to the doctor's prescription, this drug may be overworked. The diarrhea may stop but after that the side effects of the drug work so that it becomes constipation. However, in some people there are also those who are easily constipated even though they have been given safe doses of anti-diarrheal drugs.


In addition to the side effects of anti-diarrhea drugs, several other conditions can cause constipation:

Less fiber consumption
Not drinking enough water
Gastrointestinal obstruction
Gastrointestinal stricture or narrowing
Disorders of the nerves that regulate the digestive tract, for example due to spinal cord injury or stroke
Chronic diseases such as diabetes and disorders of the thyroid gland (hypothyroidism)
Gastrointestinal tumors

Check your constipation complaints directly to the doctor. The best treatment will be adjusted to the cause found by the doctor. If it is because of the side effects of anti-diarrhea drugs then stop using them. Doctors may give other anti-diarrheal drugs that are relatively safer. Even if you don't seem effective, stick to a high-fiber diet and drink plenty of water.


I hope this information is helpful


dr. Muhammad Fadhil

: by

Related Question

X-ray Examination Results Of Cough Sufferers Never Stop?

X-ray Examination Results Of Cough Sufferers Never Stop?

(2 years ago)

Greetings! R nI want to ask, 3 weeks ago I was hospitalized because of typhus and my cough didn’t stop until the doctor suggested x-rays. I have X-rays but my doctor’s ...

Why Do People With Heart Failure Appear Bluish?

Why Do People With Heart Failure Appear Bluish?

(2 years ago)

I want to ask why there are people who have heart failure in their pigmentation...

Leave a Reply

Your email address will not be published.